Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Yellow discharge with cuts on the vagina, purple toes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I've been having issues with what I thought was a yeast infection for the last 4 months. I have had over a yeast infection before, and when the symptoms of a yeast infection presented 4 months ago I used OTC medications to treat it. Since then I will sporadically get flesh colored cuts around my vulva that sting when they are touched. In the last week I have had a light yellowish discharge as well. What could this be?
Doctor :   Hi
User :   hello
Doctor :  
May I know your age?
Doctor :  
Do you have fever?
User :   no fever
User :   i'm 18
Doctor :  
Ok.
Doctor :  
Do you have any problem passing urine?
Doctor :  
May I know the medication that you used for treating the yeast infection?
Doctor :  
* the name of the drug that you used?
User :   Every once in a while i'll get a cut where it will hurt when i urinate but other than that i have no problem urinating.
User :   I used monistat 1 day
Doctor :  
Presence of a yellow colored discharge indicated bacterial infection.
Doctor :  
You may need antibiotics for the treatment.
Doctor :  
along with a smear test of the discharge.
Doctor :   The antibiotics may have to started after doing the smear test.
Doctor :  
Hence you may have to visit your gynaecologist for the needful.
User :   Last time i had a yeast infection it iched like crazy, this time around there is no itching
User :   and whats with all the cuts? I heard that wasn't a symptom of a yeast infection.
Doctor :  
A yeast infection generally present as white creamy discharge and/itching.
Doctor :  
If it is just the cuts,
Doctor :  
it could be just due to the excessive dryness.
Doctor :   An examination would give more info on what exactly the cause may be.
Doctor :  
Hence i really wish that,
Doctor :  
you see a gynaecologist.
Doctor :  
Have you followed?
User :   I do have an appointment next Wednesday.
User :   i just had one other question
Doctor :  
Please proceed.
User :   what causes toes to be purple all the time?
User :   I'm very active and exercise regularly
User :   but my toes are normally purple and my feet cold
Doctor :   May I know if the discoloration increases during cold temperature?
Doctor :  
Or when dipped in a cold water?
User :   if my feet are really cold they turn a greyish color
User :   in the shower my toes turn bright purple
Doctor :  
The blusish/purple discoloration of the toe nails is a sign of cyanosis.
Doctor :  
May I know since when you been having this?
User :   it's not just the nails it's the entire toe
User :   i've had it for about 3 years
Doctor :   May I know your occupation?
Doctor :  
Do you smoke?
User :   i'm a student and i don't smoke
Doctor :  
Do you have any other medical conditions?
User :   I have ADD and scoliosis
Doctor :  
Like chronic anaemia/heart disorders?
User :   nope
Doctor :   Ok.
Doctor :  
Do you have experience symptoms
Doctor :  
such
Doctor :  
as pain /tingling sensation
Doctor :  
when you develop the discoloration?
Doctor :  
Do you have weakness?
Doctor :   Does any one else in your family have similar problems?
Doctor :  
Are you there?
User :   what kind of symptoms?
User :   like?
User :   sorry abotu that
Doctor :   A chronic conditions are difficult to be diagnosed without a complete history.
Doctor :  
that is why I am posing these questions.
User :   none of those symptoms
Doctor :  
I would like to know if these symptoms are associated with pain/numbness/tingling sensations?
User :   nope
Doctor :  
Does any one else in your family have these symptoms?
User :   no one does
Doctor :   Do you have palpitations/breathing difficulties?
User :   nope
Doctor :  
Ok.
Doctor :  
Have you seen a doctor earlier for this problem?
User :   no
Doctor :  
Are you on any medications?
User :   it doesn't really bug me so i haven't bothered, or i have forgotten to ask a doctor about it
User :   i take adderall for ADD and XXXXXXXX for acne
Doctor :  
Ok
Doctor :  
I shall explain it to you.
Doctor :   From the history you have provided
Doctor :  
the cause for the symptoms appears to be due to a vascular problem or secondary to anaemia.
Doctor :  
By vascular problem I mean to say that the blood vessel defects of the toes and the hands or secondary to blood circulation disturbances.
Doctor :   anaemia like thalesemia can also present with these complaimts.
Doctor :  
Hence you may need a complete evaluation.
Doctor :   Evaluation would include blood test-
Doctor :  
test done to look for presence of anemia, coagulation functions, thyroid functions along with doppler scans may be needed.
Doctor :  
Have you followed?
Doctor :  
Are you there?
Doctor :  
Are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor